Library Header Image
LSE Research Online LSE Library Services

Optimal saving and risk in continuous time

Foldes, Lucien (1978) Optimal saving and risk in continuous time. Review of Economic Studies, 45 (1). pp. 39-65. ISSN 0034-6527

Full text not available from this repository.
Item Type: Article
Official URL:
Additional Information: © 1978 The Review of Economic Studies Ltd
Divisions: Financial Markets Group
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 29 Jan 2008
Last Modified: 20 Nov 2019 05:57

Actions (login required)

View Item View Item